MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 4, 9MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. CR TIBIAL INSERT SZ 4, 9MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 200-64-09
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Osteolysis (2377)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 934060 200-04-44 - cemented finned tib.Tra sz 4f/4t.1021260 200-02-38 - three peg patella 38mm.1047606 230-02-04 - optetrak asy,cr cemented femoral, sz 4.1119077 201-78-15 - holding pin mini sharp point 4 pk.1134519 201-78-14 - holding pin headless sharp point long 4pk.78108 203-96-21 - (11-2714) stryker 2000 90x13/21x 1.9mm.Aa1237 asa0030 - sterile disposable containers.Aa1808 13a2101 - cemex system fast genta 70g.
 
Event or Problem Description
As reported via legal documentation, this patient had left knee replacement on (b)(6)2008.They had left knee revision surgery on (b)(6) 2023, approximately 15 years after their initial implantation.Preoperatively there were signs of some osteolysis around the implant but no clear sign that the implant was loose.However, there was significant narrowing on the medial side of the implant suggesting excessive polyethylene wear.Postoperative diagnosis: polyethylene wear of left total knee replacement with aseptic tibial loosening.Patella component showed some wear but was not extensive.The patella button seemed to be well fixed and was left as is.The polyethylene had worn through completely in the posterior medial corner and had disrupted the locking mechanism on the polyethylene.The femoral component appeared to be fixed, but the tibial component was loose, as it had some motion.There was motion underneath the tray and fluid moving in and out on the medial side.There was a little bit of a osteolytic cyst on the left medial femoral condyle but was contained.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ 4, 9MM, SLOPE +
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key17136506
Report Number1038671-2023-01361
Device Sequence Number3930871
Product Code JWH
UDI-Device Identifier10885862041104
UDI-Public10885862041104
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/23/2013
Device Model Number200-64-09
Device Catalogue Number200-64-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale